Journal of Jishou University(Natural Sciences Edition) ›› 2024, Vol. 45 ›› Issue (1): 13-18.DOI: 10.13438/j.cnki.jdzk.2024.01.003

• Mathematics • Previous Articles     Next Articles

Well-Posedness of Generalized Stochastic Navier-Stokes Equation with Navier Boundary Condition

XUE Yuanyuan,JIANG Shan   

  1. (School of Applied Mathematics,Najing University of Finance and Economics,Nanjing 210046,China)
  • Online:2024-01-25 Published:2024-01-31

Abstract: For the generalized stochastic Navier-Stokes equations with Navier boundary condition,we prove a priori estimates for the Navier-Stokes equations in L2 and L4.And then,we prove the monotonicity of nonlinear terms.At last by using Minty-Browder we get the global existence and uniqueness for the weak solution of the stochastic equation.

Key words: Navier slip boundary, damping, stochastic Navier-Stokes equation, well-posedness

WeChat e-book chaoxing Mobile QQ